# SDR DALA1033099853

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1230 L2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FRAME STA 1230 L2, LT CUT OUT DAMAGED AREA 3.5" X 8750" IAW SRM 53-02, FIG 32.  PERFORMED NDT SPM 06-10-01. CRACK WAS REMOVED. FABRICATED -3 REPAIR ANGLE FROM S09530095-03 FABRICATED -29 FILLER FROM .050 7075-T6 FABRICATED L ANGLE -7 FROM .063 7075-T6.  FABRICATED DOUBLER STRAP FROM .100 7075-T6 PO 0442440.  INSTALLED ALL PARTS IAW SRM 51-30-5 AND 53-03 FIG 32.  RESTORES AREA IAW SRM 51-30-5.
